# SDR AALA20021913

- Difficulty date: December 12, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON NR 2 LEFT SIDE CRACKED AT ATTACH RADIUS.  INSTALLED LONGERON SPLICE AT STATION 148-172 PER SRM 53-02-00, FIG 18.  (M)
